RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 58, Number 1  


Centralizers of generalized skew derivations on multilinear polynomials
E. Albaş, N. Argaç, V. De Filippis
3
A monotone path-connected set with outer radially lower continuous metric projection is a strict sun
A. R. Alimov
16
Sub-Riemannian distance on the Lie group $\operatorname{SL}(2)$
V. N. Berestovskiĭ, I. A. Zubareva
22
On DP-coloring of graphs and multigraphs
A. Yu. Bernshteyn, A. V. Kostochka, S. P. Pron
36
The height of faces of $3$-polytopes
O. V. Borodin, A. O. Ivanova
48
On quasivarieties of axiomatic rank $3$ of torsion-free nilpotent groups
A. I. Budkin
56
The $\mathfrak F^\omega$-normalizers of finite groups
V. A. Vedernikov, M. M. Sorokina
64
On a system of entire functions of class A which is biorthogonal to a lacunar power system on the ray
F. N. Garif'yanov, E. V. Strezhneva
83
On groups whose element orders divide $6$ and $7$
W. Guo, A. S. Mamontov
88
The index set of the groups autostable relative to strong constructivizations
S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk
95
The Riemann–Roch theorem for the Dynnikov–Novikov discrete complex analysis
D. V. Egorov
104
Sufficient conditions for the existence of $\mathbf0'$-limitwise monotonic functions for computable $\eta$-like linear orders
M. V. Zubkov
107
Graph surfaces on five-dimensional sub-Lorentzian structures
M. B. Karmanova
122
$k$-invariant nets over an algebraic extension of a field $k$
V. A. Koibaev, Ya. N. Nuzhin
143
Existence of weak solutions to the three-dimensional problem of steady barotropic motions of mixtures of viscous compressible fluids
A. E. Mamontov, D. A. Prokudin
148
On pronormality and strong pronormality of Hall subgroups
M. N. Nesterov
165
Narrow orthogonally additive operators in lattice-normed spaces
M. A. Pliev, X. Fang
174
Solvability of the inhomogeneous Cauchy–Riemann equation in projective weighted spaces
D. A. Polyakova
185
Representation of the Green's function of the exterior Neumann problem for the Laplace operator
M. A. Sadybekov, B. T. Torebek, B. Kh. Turmetov
199
To Favard's theory for functional equations
V. E. Slyusarchuk
206
Separability of the subgroups of residually nilpotent groups in the class of finite $\pi$-groups
E. V. Sokolov
219
Gröbner–Shirshov bases for some Lie algebras
Yu. Chen, Y. Li, Q. Tang
230
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020